# SDR AALA202207288066

- Difficulty date: July 27, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N350RV
- Make and model: Boeing 737
- Aircraft serial: 44462
- Aircraft time: 4,802 hours, 1,808 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HARD TO OPEN AND CLOSE. ADJUSTED DOOR PER CMM 25-40-61.
